MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS 24 ABI; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS 24 ABI; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number ABI24M
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Pain (1994)
Date of Event 08/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on 24 january 2020.
 
Event or Problem Description
Per the patient's surgeon, the patient experienced pain and non-auditory sensations with device use; subsequently the device was explanted on (b)(6) 2018.
 
Additional Manufacturer Narrative
This report is submitted on march 14, 2020.

Brand Name
NUCLEUS 24 ABI
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, 2109
AS  2109
MDR Report Key9625069
Report Number6000034-2020-00276
Device Sequence Number19604684
Product Code MCM
UDI-Device Identifier09321502002325
UDI-Public(01)09321502002325(11)120717(17)140716
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P000015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/16/2014
Device Model NumberABI24M
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR